# SDR MASA200602525

- Difficulty date: November 2, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 21,585 hours, 16,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2754 SAN.  AFT THIRD OF FLOOR EMERGENCY LIGHTS INOP.  MX RESECURED THE STRIP AND PUSHED IN A LOOSE CONNECTOR, OPS NORMAL.
